# SDR USAA980422

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N393US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23315
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 65516989
- Condition: Cracked
- Location: Bs 907
- Part time: 37,228 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND STRINGER SPLICE CRACKED AROUND 4 RIVET HOLES .125 INCH EACH STRINGER AT STATION 907 STRINGER 4R.  INSTALLED NEW STRINGER SPLICE PER SRM 51-40-02.  (M)
